# SDR SWAA2018111926852

- Difficulty date: November 1, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A653615
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER BEAM CRACKED IN RADIUS.  R&R BEAM IAW SRM AND DWG.
